# SDR DALA2024081908255

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N526DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11174
- Aircraft time: 7,221 hours, 1,770 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5026-DIV- AIRCRAFT DIVERTED TO DEN DUE TO #2 ENGINE VIBRATION. REQUIRED THROTTLE REDUCTION TO KEEP VIBS UNDER 6.2. CORRECTIVE ACTION: REPLACED ENGINE. (LP 5143808)
